Another proof of the existence of special divisors

Steven L. Kleiman M.I.T., Cambridge, Mass, USA Dan Laksov M.I.T., Cambridge, Mass, USA

TBD mathscidoc:1701.331456

Acta Mathematica, 132, (1), 163-176, 1973.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 176 downloads ] [ 0 comments ] [ Cited by 55 ]
@inproceedings{steven1973another,
  title={Another proof of the existence of special divisors},
  author={Steven L. Kleiman, and Dan Laksov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231493944165},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={163-176},
  year={1973},
}
Steven L. Kleiman, and Dan Laksov. Another proof of the existence of special divisors. 1973. Vol. 132. In Acta Mathematica. pp.163-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231493944165.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved